RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2015, Volume 290, Pages 95–101 (Mi tm3640)  

This article is cited in 2 scientific papers (total in 2 papers)

Number of components of the nullcone

V. L. Popov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: For every pair $(G,V)$ where $G$ is a connected simple linear algebraic group and $V$ is a simple algebraic $G$-module with a free algebra of invariants, the number of irreducible components of the nullcone of unstable vectors in $V$ is found.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.1134/S0371968515030085

Full text: PDF file (182 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2015, 290:1, 84–90

Bibliographic databases:

Document Type: Article
UDC: 512.745
Received: March 15, 2015

Citation: V. L. Popov, “Number of components of the nullcone”, Modern problems of mathematics, mechanics, and mathematical physics, Collected papers, Tr. Mat. Inst. Steklova, 290, MAIK Nauka/Interperiodica, Moscow, 2015, 95–101; Proc. Steklov Inst. Math., 290:1 (2015), 84–90

Citation in format AMSBIB
\Bibitem{Pop15}
\by V.~L.~Popov
\paper Number of components of the nullcone
\inbook Modern problems of mathematics, mechanics, and mathematical physics
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2015
\vol 290
\pages 95--101
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3640}
\crossref{https://doi.org/10.1134/S0371968515030085}
\elib{http://elibrary.ru/item.asp?id=24045394}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2015
\vol 290
\issue 1
\pages 84--90
\crossref{https://doi.org/10.1134/S0081543815060085}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000363268500008}
\elib{http://elibrary.ru/item.asp?id=24962310}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944677388}


Linking options:
  • http://mi.mathnet.ru/eng/tm3640
  • https://doi.org/10.1134/S0371968515030085
  • http://mi.mathnet.ru/eng/tm/v290/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vik. S. Kulikov, E. I. Shustin, “On $G$-Rigid Surfaces”, Proc. Steklov Inst. Math., 298 (2017), 133–151  mathnet  crossref  crossref  isi  elib
    2. V. L. Popov, “On modality of representations”, Dokl. Math., 96:1 (2017), 312–314  mathnet  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:128
    Full text:1
    References:17
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019